# SDR NOCA01609

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 7009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY CHECK FOUND EMERGENCY LIGHTS ON RIGHT SIDE OF A/C INOP.  REPLACED 2 EACH BATTERY PACKS PER AMM 33-51-07, OPS CHECKS NORMAL.
